Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Has tinnitus and is getting worse. Suggest treatment?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
my husband has tinnius very bad getting worse is there dr who specializes in this in ns
Posted Sun, 14 Jul 2013 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 42 minutes later

Thanks for posting the query

Tinnitus is a symptom of various underlying causes. Tinnitus is also described as 'crying of the dying nerves'.

The two chief causes in your husband which is giving rise to this problem are:
1. Working in the noisy environment.
2. Age related changes in the ear.

Both of these can damage the sensitive inner-ear nerve. And, the tinnitus is the indicator of the same. More the damage, the bad is the tinnitus.

My suggestion to you is to get in touch with an apt ENT specialist at your place who can help in this regard.

Your husband will require a re-evaluation of the hearing status and fine tuning of the hearing aid.

Hope this answers your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor